Alert archive / California / High Surf Advisories in 2008
High Surf Advisory 13, NWS San Diego, CA
NWS San Diego, CA issued this high surf advisory at Nov 8, 2008, 1:46 PM PST for San Diego County, California. It took effect at Nov 9, 2008, 4:00 AM PST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2008, 1:46 PM PST (21:46 UTC)
- In effect from
- Nov 9, 2008, 4:00 AM PST
- Expired
- Nov 10, 2008, 1:10 PM PST
- In force
- 33 hr
- Issued by
- NWS San Diego, CA
County San Diego County, CA
The radar
The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3256 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS46 KSGX 082146 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 146 PM PST SAT NOV 8 2008 ...HIGH SURF ADVISORY FOR SAN DIEGO COUNTY BEACHES SUNDAY AND MONDAY... .STRONG WEST WINDS TONIGHT AND SUNDAY WILL CREATE A LOCALLY GENERATED SWELL AND VERY CHOPPY SURF WITH HEIGHTS AVERAGING BETWEEN 5 AND 9 FEET ON SUNDAY. SURFING CONDITIONS WILL IMPROVE SOMEWHAT ON MONDAY AS THE WINDS DIE DOWN AND A MODERATE NORTHWEST SWELL ARRIVES. CAZ043-091000- /O.NEW.KSGX.SU.Y.0013.081109T1200Z-081110T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 146 PM PST SAT NOV 8 2008 ...HIGH SURF ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 2 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 2 PM PST MONDAY. STRONG WINDS TONIGHT AND SUNDAY ACROSS THE OFFSHORE AND OUTER COASTAL WATERS WILL GENERATE A LOCAL SWELL. COMBINED WITH THE WIND WAVES...THE SURF WILL AVERAGE BETWEEN 5 AND 9 FEET SUNDAY BUT CONDITIONS WILL BE VERY CHOPPY. WINDS WILL DIE DOWN SUNDAY NIGHT...AND A MODERATE NORTHWEST SWELL ARRIVING MONDAY WILL CAUSE AN INCREASE IN SURF HEIGHTS WITH MAXIMUM SETS TO 12 FEET. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ BALFOUR
5 follow-up statements
000 WHUS46 KSGX 091001 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 201 AM PST SUN NOV 9 2008 ...HIGH SURF ADVISORY FOR SAN DIEGO COUNTY BEACHES TODAY AND MONDAY... .A LARGE WIND SWELL IS EXPECTED TO MOVE INTO MAINLY SAN DIEGO COUNTY BEACHES TODAY THROUGH MONDAY. STRONG GUSTY WINDS WILL MAKE FOR MOSTLY BLOWN OUT CONDITIONS TODAY WITH LESS WIND MONDAY. CAZ043-092215- /O.CON.KSGX.SU.Y.0013.081109T1200Z-081110T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 201 AM PST SUN NOV 9 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. A LARGE WIND SWELL IS EXPECTED TO MOVE INTO THE COASTAL WATERS WITH WAVES INCREASING TO 5 TO 7 FEET WITH SETS TO 8 FEET THROUGH MONDAY. STRONG GUSTY WINDS TODAY...DECREASING MONDAY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ WHITLOW
000 WHUS46 KSGX 092111 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 111 PM PST SUN NOV 9 2008 ...HIGH SURF ADVISORY FOR SAN DIEGO COUNTY BEACHES TODAY AND MONDAY... .A LARGE WIND SWELL IS EXPECTED TO MOVE INTO MAINLY SAN DIEGO COUNTY BEACHES TODAY THROUGH MONDAY. STRONG GUSTY WINDS WILL MAKE FOR MOSTLY BLOWN OUT CONDITIONS TODAY WITH LESS WIND MONDAY. CAZ043-100500- /O.CON.KSGX.SU.Y.0013.000000T0000Z-081110T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 111 PM PST SUN NOV 9 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. A LARGE WIND SWELL IS EXPECTED TO MOVE INTO THE COASTAL WATERS WITH WAVES INCREASING TO 5 TO 7 FEET WITH SETS TO 8 FEET THROUGH MONDAY. STRONG GUSTY WINDS TODAY...DECREASING MONDAY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ SMALL
000 WHUS46 KSGX 100518 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 918 PM PST SUN NOV 9 2008 ...HIGH SURF ADVISORY FOR SAN DIEGO COUNTY BEACHES CONTINUES THROUGH MONDAY... .HIGH SWELL WILL CONTINUE OVER THE COASTAL WATERS OVERNIGHT AND THEN GRADUALLY DECREASE MONDAY. HOWEVER...THE SURF WILL DIMINISH MORE SLOWLY AS THE PERIOD OF THE WAVES INCREASES. 5 TO 7 FOOT WAVES WILL OCCUR ALONG SAN DIEGO COUNTY BEACHES WITH LOCALLY HIGHER SETS. CAZ043-101330- /O.CON.KSGX.SU.Y.0013.000000T0000Z-081110T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 918 PM PST SUN NOV 9 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. SURF OF 5 TO 7 FEET WITH SETS TO 8 FEET WILL CONTINUE THROUGH MONDAY. THE SWELLS WILL BE FROM THE WEST. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ MAXWELL
000 WHUS46 KSGX 100942 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 142 AM PST MON NOV 10 2008 ...HIGH SURF ADVISORY FOR SAN DIEGO COUNTY BEACHES CONTINUES UNTIL 2 PM... .WEST SWELL BEGINNING TO DECREASE. HIGH SURF EXPECTED TO CONTINUE UNTIL EARLY AFTERNOON AND THEN DROP BELOW HIGH SURF CRITERIA. SURF AT 5 TO 7 FEET EXPECTED UNTIL EARLY AFTERNOON ALONG SAN DIEGO COUNTY BEACHES WITH LOCALLY HIGHER SETS. CAZ043-102200- /O.CON.KSGX.SU.Y.0013.000000T0000Z-081110T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 142 AM PST MON NOV 10 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. SURF 5 TO 7 FEET WITH SETS TO 8 FEET WILL CONTINUE THROUGH EARLY AFTERNOON...THEN DROPPING TO 3 TO 5 FEET WITH SETS TO 6 FEET. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ WHITLOW
000 WHUS46 KSGX 102110 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 110 PM PST MON NOV 10 2008 ...HIGH SURF ADVISORY CANCELLED FOR SAN DIEGO COUNTY... CAZ043-102215- /O.CAN.KSGX.SU.Y.0013.000000T0000Z-081110T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 110 PM PST MON NOV 10 2008 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH SURF ADVISORY. SURF HAS FALLEN BELOW CRITERIA AND IS EXPECTED TO CONTINUE TO FALL THROUGH TUESDAY. $$ JAD
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high surf advisory went out at Nov 8, 1:38 PM PST, 8 minutes earlier.
Area forecast discussion, Nov 8, 1:38 PM PST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
138 PM PST SAT NOV 8 2008
.SYNOPSIS...A STRONG UPPER LOW AND A MOSTLY DRY COLD FRONT WILL MOVE
ACROSS THE AREA LATE TONIGHT AND SUNDAY...BRINGING INCREASING
CLOUDS...COLDER TEMPERATURES...STRONG GUSTY WINDS AND AND A SLIGHT
CHANCE OF SHOWERS. RESIDUAL MOISTURE WILL CAUSE VARIABLE CLOUDINESS
MONDAY...OTHERWISE MOSTLY CLEAR AND WARMER NEXT WEEK AS HIGH
PRESSURE REBUILDS AND WEAK OFFSHORE FLOW RETURNS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (TODAY-MON)...
EXCEPT FOR EASTERN SAN DIEGO COUNTY...THE TRANSITION BACK TO ONSHORE
FLOW HAS BEEN COMPLETE AND NOW WE AWAIT THE BIG BLAST FROM FROM THE
WEST. MOSTLY THIS WILL AFFECT THE OUTER WATERS...SEE MARINE SECTION
BELOW...AND THE HIGHER MOUNTAINS AND THE DESERT AREAS. NEXT SHIFT
WILL MAKE THE CALL ABOUT WHETHER TO RAISE THE HIGH WIND WATCH TO A
HIGH WIND WARNING FOR THESE AREAS OR GO WITH WIND ADVISORIES. EITHER
WAY IT LOOKS LIKE IT WILL BE QUITE WINDY BY SUNDAY MORNING OVER
THESE AREAS AND SINCE ITS A WEEKEND...CAMPERS...OFF ROADERS...AND
OTHERS OUT IN THE DESERT AREAS MAY WANT TO SECURE PROPERTY BEFORE
SUNSET TONIGHT.
FROM PREVIOUS DISCUSSION...
A FAST MOVING SHORT WAVE OFF THE PAC NW COAST WILL DIG SE AND MOVE
THROUGH LATE TONIGHT AND EARLY SUN MORNING. MODELS ARE NOW IN PRETTY
GOOD AGREEMENT REGARDING THE TRACK OF THIS INSIDE SLIDER...HAVING
SETTLED ON MORE OF A WESTERN TRACK WITH A STRONG JET DIVING DOWN THE
COAST AND A 551 DM LOW PASSING THROUGH SRN NV. AN EDDY IS EXPECTED
TO DEVELOP OVERNIGHT AHEAD OF THIS SYSTEM AND RAPIDLY DEEPEN THE
MARINE LAYER. THE COMBINATION OF THE PASSING TROUGH AND DEEP MARINE
LAYER MOISTURE WILL BRING A SMALL CHANCE OF LIGHT SHOWERS OVER AND W
OF THE MOUNTAINS. THERE COULD BE LOCAL DENSE FOG ON THE COASTAL
MOUNTAIN SLOPES LATE TONIGHT AND SUN MORNING. A 50-60 KT 700 MB JET
IS EXPECTED TO MOVE OVERHEAD DURING THE MORNING...AND THIS COULD
CAUSE LOCAL STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS. THE
STRONGEST WINDS WILL BE IN THE SAN BERNARDINO COUNTY DESERTS AND SAN
DIEGO COUNTY DESERTS WHERE GUSTS COULD REACH 60 MPH...HOWEVER HIGH
WINDS CANNOT BE RULED OUT IN ISOLATED AREAS OF THE COACHELLA VALLEY
AT THIS TIME. IT WILL BE WINDY IN THE MOUNTAINS TOO...BUT A WIND
ADVISORY MAY ONLY BE NEEDED THERE. THE WINDS SHOULD DECREASE SUN
AFTERNOON AND EVENING AS THE TROUGH SWINGS EAST. THE CLOUDS WILL
DECREASE SUN AFTERNOON BUT RESIDUAL MOISTURE WILL CAUSE SOME
LINGERING LOW CLOUDS W OF THE MOUNTAINS INTO MON AND A FEW HIGH
CLOUDS. TEMPS ON SUN AND MON WILL BE MUCH COOLER THAN IN PREVIOUS
DAYS WITH HIGHS MAINLY IN THE 60S W OF THE MOUNTAINS. OVERNIGHT LOWS
WILL BE COLD IN SOME OF THE HIGHER VALLEYS AND WIND SHELTERED AREAS.
.LONG TERM (TUE-FRI)...ANOTHER SHORT WAVE WILL DIG AND MOVE PAST TO
OUR NE ON TUE BUT MODELS SHOW BIG DIFFERENCES ON HOW CLOSE IT WILL
COME TO SRN CA. WILL GO WITH DRY NLY OFFSHORE FLOW ALOFT BUT WITH
ONLY WEAK OFFSHORE GRADIENTS. SLOW WARMING TUE-WED AS HEIGHTS SLOWLY
INCREASE. A STRONG UPPER HIGH IN THE E PAC WILL MOVE OVER THE W
COAST THU-FRI ACCOMPANIED BY GENERALLY WEAK OFFSHORE GRADIENTS. THIS
WILL BRING SUNNY AND MUCH WARMER DAYS AND MOSTLY CLEAR COOL NIGHTS.
&&
.AVIATION...
082130Z...STRONG TROUGH/COLD FRONT MOVING DOWN THE WEST COAST WILL
BRING A RAPID DETERIORATION IN AVIATION WEATHER AFTER 0000 UTC.
BETWEEN 0000 UTC AND 0300 UTC COASTAL STRATUS EXPECTED TO BECOME
SOLID BELOW FL018 AND PUSH INLAND AND BETWEEN 0300 AND 0900 UTC THE
MARINE LAYER IS EXPECTED TO RAPIDLY DEEPEN TO FL035 WITH
STRATUS/STRATOCUMULUS SLOPING UPWARD TO FL060 AGAINST COASTAL
MOUNTAIN SLOPES AS TROUGH NEARS. MID/UPPER LEVEL MOISTURE AHEAD OF
AND ACCOMPANYING THE TROUGH IS SOMEWHAT LIMITED....BUT AFTER 0600
UTC MAY SEE SCATTERED ALTOCUMULUS LENTICULARUS CLOUDS BETWEEN
FL080-FL100 AND BROKEN CIRROSTRATUS BETWEEN FL220-FL300...ALONG WITH
MODERATE TO SEVERE TURBULENCE OVER AND EAST OF MOUNTAINS AS WEST
WINDS INCREASE TO 50-100 KT BETWEEN FL100-FL250. AFTER 1200 UTC
MARINE STRATUS FIELD SHOULD BEGIN TO BREAK UP INTO SCATTERED
STRATOCUMULUS AS COLD AIR ADVECTION ALOFT BREAKS UP THE CAPPING
INVERSION. BY 1800 UTC WIND DIRECTION VEERING TO NORTHWEST AND DRIER
AIR COMING IN SO MAY LOSE VISUAL INDICATORS OF MOUNTAIN WAVE ACTION
BUT EXPECT IT WILL CONTINUE THROUGHOUT REMAINDER OF SUNDAY DUE TO
NORTHWEST WINDS 25-40 KT IN THE FL050-FL100 LAYER AND 50-90KT ABOVE
THIS. STRATUS FIELD SUNDAY NIGHT INTO MONDAY MORNING EXPECTED TO BE
SCATTERED TO BROKEN BELOW FL030 AND MAINLY AFFECTING SAN DIEGO
COUNTY AIRPORTS DUE TO DRIER OVERLAND TRAJECTORIES ACROSS INLAND
EMPIRE AND MOST OF ORANGE COUNTY.
&&
.MARINE...
082130Z...WARNINGS WERE ISSUED EARLIER FOR THE GALE FORCE WIND GUSTS
AND HAZARDOUS SEAS AS COLD FRONT SHIFTS SOUTH OVER THE REGION LATE
TONIGHT AND SUNDAY. GETTING READY TO PUMP OUT A HIGH SURF ADVISORY
FOR SAN DIEGO COUNTY BEACHES FOR SUNDAY AND MONDAY. THIS MAY NEED TO
BE EXTENDED INTO TUESDAY...BUT FOR NOW LOOKS LIKE THE RESIDUAL
NORTHWEST SWELL WILL DROP BELOW 5 FEET AND ANGLE OF APPROACH MAY
EXCLUDE MOST OF SAN DIEGO COUNTY BEACHES. TIDES WILL BE RUNNING
FAIRLY HIGH AND SINCE THIS WILL BE THE FIRST SIGNIFICANT NW SWELL
HITTING THE COAST THIS FALL BEACH EROSION WILL BE NOTICEABLE...BUT
THE NORTHERLY COMPONENT OF WINDS AND CORIOLIS EFFECT WILL PARTIALLY
OFFSET BEACH RUNUP AND INLAND EXTENT OF SCOURING.
&&
.FIRE WEATHER...
DYING SANTA ANA WINDS THIS MORNING. RAPID SHIFT BACK TO ONSHORE FLOW
THIS AFTERNOON. LINGERING DRY AIR THIS EVENING AND SOUTHWEST WINDS
GUSTING OVER 35 MPH WITH RELATIVE HUMIDITY BELOW 25 PERCENT WILL
CONTRIBUTE TO RAPID SPREAD OF ANY FIRES OVER MOUNTAINS AND DESERTS.
AFTER MIDNIGHT RELATIVE HUMIDITY SHOULD BE WELL OVER 60 PERCENT
THESE AREAS...EXCEPT FOR ANZA BORREGO DESERT AND COACHELLA
VALLEY...SO THOUGH WINDS WILL BE GUSTING OVER 50 MPH BY THEN ANY
EXISTING FIRES SHOULD NOT SPREAD IN THE FINE FUELS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WATCH FROM 1 AM PST SUNDAY THROUGH SUNDAY AFTERNOON
FOR APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN
BERNARDINO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS.
HIGH SURF ADVISORY FROM 4 AM SUNDAY TO 2 PM PST MONDAY FOR SAN
DIEGO COUNTY COASTAL AREAS.
PZ...GALE WARNING FROM 4 AM TO 4 PM PST SUNDAY FOR WATERS FROM SAN
MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT
INCLUDING SAN CLEMENTE ISLAND.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 4 PM SUNDAY TO 4
AM PST MONDAY FOR COASTAL WATERS FROM SAN MATEO POINT TO
THE MEXICAN BORDER AND OUT 30 NM-WATERS FROM SAN MATEO POINT TO
THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN
CLEMENTE ISLAND.
&&
PUBLIC...SCV/BALFOUR
AVIATION/MARINE/FIRE WEATHER...BALFOUR
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Nov 8, 9:30 AM PST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PST SAT NOV 8 2008 CAZ042-043-048-050-055>058-060>062-090000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 930 AM PST SAT NOV 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A PASSING TROUGH WILL CAUSE LOCAL STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERT AND IN THE OUTER COASTAL WATERS LATE TONIGHT. PATCHY DENSE FOG ON THE COASTAL MOUNTAIN SLOPES LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOCAL STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS AND IN THE OUTER COASTAL WATERS SUNDAY. HIGH WIND WATCH IN AFFECT FOR THE DESERTS SUNDAY. SEE LAXNPWSGX. PATCHY DENSE FOG ON THE COASTAL MOUNTAIN SLOPES SUNDAY MORNING. HIGH RIP CURRENT RISK AT AREA BEACHES ON SUNDAY. .SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. ATKIN/SCV
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 8:02 AM PST | Gale Warning | SGX | 32 hr | |
| Nov 8, 8:02 AM PST | Small Craft Advisory for Hazardous Seas | SGX | 44 hr | |
| Nov 8, 8:37 AM PST | High Wind Watch | SGX | Riverside, San Bernardino, San Diego | 9 hr |
Nearby
High Surf Advisories in California, 2008Every high surf advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.